MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS 1-PIECE IOL WITH TECNIS SIMPLICITYTM DELIVERY SYSTEM; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS 1-PIECE IOL WITH TECNIS SIMPLICITYTM DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the preloaded, monofocal, intraocular lens (iol) did not deploy correctly in the operating room.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: unknown, as information was requested but not provided.Section d6b - explant date: unknown, as information was requested but not provided.Section e1 - telephone number: (b)(6).Section h3: the intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of records related to the device including labeling and complaint trending will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS 1-PIECE IOL WITH TECNIS SIMPLICITYTM DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22379227
Report Number3012236936-2025-000164
Device Sequence Number15593600
Product Code HQL
UDI-Device Identifier05050474635937
UDI-Public(01)05050474635937(17)260915
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model NumberDCB00
Device Catalogue NumberDCB0000125
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown